# SDR CA011018002

- Difficulty date: September 27, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: 69707012
- Condition: Burned
- Location: Prop Deice Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH CREW RPTED NR 1 NP OVERSPEED, PEC NR 1 CAUTION LIGHT, POWER PLANT MESSAGE ON ED & NR 1 PROP DEICE CAUTION LIGHT CAME ON AT SAME TIME. PROP RPM RPTED AS BEING ERRATIC FOR SEVERAL MOMENTS. MDC SHOWED PROP NP OF 1095 FOR 27 SEC. 4 MORE OVER SPEEDS WERE RECORDED IN NEXT 8 SEC. FAULT CODES PRESENT WERE: LT 160 & 162, RT 156 ALL POINT TO NR 1 MPU OR PEC.INSP OF MPU MOUNTING BLOCK SHOWED LARGE BURN MARK ON FO RWARD FACE. ALSO FOUND ONE OF DEICE LEAD'S FROM SLIP RING TO PROP BLADE HAD CUT & BURN MARKS ON IT AS WELL.THE 2 BURN MARKS LINED UP & APPEAR TO HAVE BEEN PROBLEM. THEY WERE MAKING CONTACT. GAPS ON MPU T O TARGETS CHECKED & RE-RIGGED. FAULTS CLEARED.
